MAUDE Adverse Event Report: DENTIUM USA SUPERLINE; DENTAL IMPLANT

DENTIUM USA SUPERLINE; DENTAL IMPLANT
Model Number FX6008SWC
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant fx6008swc was removed on (b)(6) 2017 5 months after implantation due to failure to osseointegrate.The patient has no significant medical history and may need another surgical intervention.

Brand Name
SUPERLINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key6962545
Report Number3005503242-2017-00101
Device Sequence Number16531410
Product Code DZE
UDI-Device IdentifierD755FX6008SWC0
UDI-PublicD755FX6008SWC0
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date10/31/2020
Device Model NumberFX6008SWC
Device Catalogue NumberFX6008SWC
Device Lot NumberJ09VA370S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2017
Initial Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR